# SDR SWI2025F00099

- Difficulty date: November 4, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 48,216 hours, 32,000 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT TRACK ASSY LOWER ROLLER GUIDE HAS WEAR ALONG UPPER EDGE. MARKED     (C-CHECK RO 1/29/2025)    REMOVED AND REPLACED AFT CARGO DOOR AFT TRACK ASSY LOWER ROLLER GUIDE P/N CC670-38811-1. REF: CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-21-001-001-A01, AND DRAWING MM670-35060 REV W. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUATION FOR FURTHER DETAILS.
